# SDR 2009FA0000025

- Difficulty date: January 7, 2009
- Submitted: January 21, 2009
- Operation: General aviation
- Aircraft: N5581T
- Make and model: Beech F33A
- Aircraft serial: CE1350
- Engine: Cont IO520BB
- System (JASC): 7320 · Fuel Controlling System
- Part: Metering Unit
- Part number: 631415A8
- Part serial: AO71A020R
- Condition: Malfunctioned
- Location: Fuel Engine
- Part time: 241 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE ON A TRAINING MISSION, THE PILOT NOTICED THE FUEL FLOW WAS 18 GPH DURING CLIMB, PILOT REPORTED FUEL FLOW WAS NORMAL ON TAKEOFF.  ON TROUBLESHOOTING, THE MX FOUND THE ARM ON THE MIXTURE SIDE WAS VERY ROUGH.  FUEL METERING UNIT WAS REPLACED AND RUN-UP WAS PERFORMED, OPS CHECK GOOD.  NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.  (K)
